# SDR SIMA202002198002

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 37,673 hours, 33,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED OVRWING EMERGENCY LIGHT LAMP I.A.W. 33-50-10. OPS GOOD. NO FUTHER DEFECTD NOTED.
